# SDR SIMA20171122001

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF CENTER AISLE CEILING EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REPLACED CENTER AISLE AFT EXIT LOCATING SIGN ASSEMBLY AND PERFORMED OPERATIONAL TEST. OPERATIONAL TEST GOOD IAW AMM 33-50-15 AND 33-50-00
